| Model Number |
9799 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The anchorfast device was not saved; therefore, a device evaluation could not take place.A lot number was not provided so a dhr review could not take place.A root cause fo the upper lip injury could not be determined.Hollister will offer account training and inservicing as needed.Hollister will continue to monitor this reported issue.Since the lot number was not known, only the di portion of the udi is known.
Event or Problem Description
It was reported that a patient whose endotracheal tube was being secured by the hollister anchorfast endotracheal tube fastener experienced an upper lip injury characterized by external necrosis, which ultimately required surgical repair.